# SDR UPS06248005

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Condition: Illuminated
- Location: Tail Skid
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 RED GEAR UNSAFE LIGHTS ILLUMINATED ACCOMPANIED BY TAIL SKID DOWN INDICATION.  FERRY PERMIT 9007.  REMOVED & REPLACED TAIL SKID ACTUATOR. OPS CHECK GOOD AT THIS DATE PER MM 32-71-12-4. PERFORMED MAIN GEAR & NOSE GEAR RETRACTION EXTENSION PER MM 32-32-005, 32-33-005. THIS CLEARS DEFERRAL D333932.
